# SDR 2003F00082

- Difficulty date: June 11, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

FLT 6416 - EUG-PHX - PILOT DECLARED AN EMERGENCY DUE TO FLAPS FAILING AT ZERO.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE REMOVED AND REPLACED THE BPSU AND THE RIGHT NR 5 FLEXSHAFT.  OPS CHECKED GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
